# SDR 96ZZZX803

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48EC
- Make and model: Gulstm G1159B
- Aircraft serial: 009
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Burning End
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AEROSPACE LIGHTING AD'S HAVE BEEN ISSUED, BUT THIS HAS NOT CORRECTED THE PROBLEM.  FLUORESCENT BULB ENDS ARE STILL BURNING OFF.  SUBMITTER SUGGESTS POSSIBLE CABIN FIRE COULD RESULT.
